Translator Disclaimer
May 2021 Weak Connectedness in Bitopological Spaces
Harsh V. S. Chauhan, Beenu Singh
Author Affiliations +
Missouri J. Math. Sci. 33(1): 10-17 (May 2021). DOI: 10.35834/2021/3301010

Abstract

In this paper, we introduce the notion of weak connectedness ($Cl_{\mathcal{T}_{1}}$-$Cl_{\mathcal{T}_{2}}$-connectedness) and weak component ($Cl_{\mathcal{T}_{1}}$-$Cl_{\mathcal{T}_{2}}$-component) in bitopological spaces. Several properties of this notion are discussed.

Acknowledgment

The second author gratefully acknowledges the partial support of GIVT. M.J.S. P.G. College, Bhind (M.P.)-477001, India.

Citation

Download Citation

Harsh V. S. Chauhan. Beenu Singh. "Weak Connectedness in Bitopological Spaces." Missouri J. Math. Sci. 33 (1) 10 - 17, May 2021. https://doi.org/10.35834/2021/3301010

Information

Published: May 2021
First available in Project Euclid: 4 June 2021

Digital Object Identifier: 10.35834/2021/3301010

Subjects:
Primary: 54E55
Secondary: 54A05, 54D05

Rights: Copyright © 2021 University of Central Missouri, School of Computer Science and Mathematics

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 1 • May 2021
Back to Top